# SDR MASA2016120912540

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 15,330 hours, 14,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT OUT AT ROW 20.  REPLACED THE BULB.
